| Model Number |
CCA0T0 |
| Medical Device Problem Codes |
Device Difficult to Setup or Prepare (1487); Failure to Prime (1492)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that during the intraocular lens (iol) implant procedure, the haptic didn¿t fold as the surgeon wanted.The lens was not used.There was no patient contact or harm.Additional information has been received that lens continued to advance even when surgeon stopped pre advancing.The haptic was advanced out the injector and was not inserted into eye.